# SDR ZZDA2010250

- Difficulty date: April 2, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP AT SEAT 1C DAMAGED AND DOES NOT ILLUMINATE.  INSTALLED NEW SEGMENT OF PHOTO LUMINESCENT AT SEAT 1C IAW AMM 33-51.  OK FOR SERVICE.
